# SDR SWAA2014043027538

- Difficulty date: April 19, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 344, BETWEEN STRINGER 27R TO STRINGER 26R.  R & R SHEAR TIE IAW SRM & DWG.
